question-icon

Suggest treatment for low libido and ejaculation problems

default
Posted on Wed, 20 May 2015
Question: I'm 43yrs. old and haven't had sex in 8 yrs. because I was trying to stay faithful to my ex wife hoping we could get back together, but finally realized it wasn't gonna happen..so some time within that period I've noticed my penis lost a lot of sensitivity and a couple of nights ago I slept with a beautiful stripper and I didn't have an orgasm after about 30 min. of sex. I have no problem getting an erection..is there anything I could do to increase the sensitivity in my penis
doctor
Answered by Dr. Saatiish Jhuntrraa (21 minutes later)
Brief Answer:
Try tab PseudoEphedrine 60 mg a day

Detailed Answer:
Hello
Thanks for the query
Were you masturbating ? if yes, can you ejaculate during masturbation? Secondly, do you feel orgasm but no ejaculation or there is no ejaculation and orgasm. It could be due to Diabetes, or side effect of some medicine you are taking. if no medication is being taken, try to get aroused as much as you can . Tab Pseudoephedrine 60 mg a day for 3 weeks may help.
Dr Saatiish Jhuntrraa

Above answer was peer-reviewed by : Dr. Neel Kudchadkar
doctor
default
Follow up: Dr. Saatiish Jhuntrraa (1 hour later)
I do masturbate but notice that its not as sensitive and pleasureable also would take me a lot longer than normal to ejaculate..i'm not losing sensitivity because of masturbating too much its something else...and I'm not on any medication..as far as I know I'm healthy I work out 4 times a week.....ohh I tweak my back sometimes when I work out doing squats and can feel pressure in my lower back and pelvis area...... and can I get Tab Pseudoephedrine online?
doctor
Answered by Dr. Saatiish Jhuntrraa (8 hours later)
Brief Answer:
May need vibrator therapy

Detailed Answer:
Hello
Do you tend to lose hardness before ejaculation? yes, it is not related to masturbation but certainly stress and depression can numb your sensations , reduce iarousal level so ejaculation point can't be reached. One option could be delay entry till you are fully arouses ask your partner to give you pleasuring experience as much as possible If hardness is a problem, try 25 mg Viagra
I don't know of the online availability of medicines
you may need vibrator therapy as well
Dr Saatiish Jhuntrraa
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
default
Follow up: Dr. Saatiish Jhuntrraa (2 hours later)
thank you, I do suffer from anxiety and depression and had no idea that it could cause my problem
doctor
Answered by Dr. Saatiish Jhuntrraa (6 minutes later)
Brief Answer:
Try the medicines

Detailed Answer:
Hello
Try 25 mg Viagra and 12.5 mg Paoxetine CR per day for 10 days and report back. Please note that these are prescription medications.

DR SAATIISH JHUNTRRAA
Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
Answered by
Dr.
Dr. Saatiish Jhuntrraa

Sexologist

Practicing since :1983

Answered : 1525 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for low libido and ejaculation problems

Brief Answer: Try tab PseudoEphedrine 60 mg a day Detailed Answer: Hello Thanks for the query Were you masturbating ? if yes, can you ejaculate during masturbation? Secondly, do you feel orgasm but no ejaculation or there is no ejaculation and orgasm. It could be due to Diabetes, or side effect of some medicine you are taking. if no medication is being taken, try to get aroused as much as you can . Tab Pseudoephedrine 60 mg a day for 3 weeks may help. Dr Saatiish Jhuntrraa